# SDR FDEA201410143157

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200347H
- Part serial: 000532
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD SIDE BOTTOM DENT 36 INCHES FROM BOTTOM EDGE & 35 INCHES FROM OTBD EDGE.  REPAIRED LT WING INBD FLAP OTBD SIDE IAW SRM 51-70-10 REPAIR 2 EA F-5750-T0312337 WINGS FLIGHT SURFACES LT WING INBD FLAP OTBD BOTTOM SKIN REPAIR, RSC TRACKING ONLY, COMPLIED WITH.  MAJOR REPAIR.
